BibTeX record journals/tcs/Schnorr76a

download as .bib file

@article{DBLP:journals/tcs/Schnorr76a,
  author    = {Claus{-}Peter Schnorr},
  title     = {A Lower Bound on the Number of Additions in Monotone Computations},
  journal   = {Theor. Comput. Sci.},
  volume    = {2},
  number    = {3},
  pages     = {305--315},
  year      = {1976},
  url       = {https://doi.org/10.1016/0304-3975(76)90083-9},
  doi       = {10.1016/0304-3975(76)90083-9},
  timestamp = {Wed, 17 Feb 2021 21:57:55 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Schnorr76a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics